CaltechAUTHORS
  A Caltech Library Service

Countable Sections for Locally Compact Group Actions. II

Kechris, Alexander S. (1994) Countable Sections for Locally Compact Group Actions. II. Proceedings of the American Mathematical Society, 120 (1). pp. 241-247. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:20130524-135334590

[img]
Preview
PDF - Published Version
See Usage Policy.

201Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20130524-135334590

Abstract

In this paper we study the structure of the orbit equivalence relation induced by a Borel action of a second countable locally compact group on a standard Borel space.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.ams.org/journals/proc/1994-120-01/S0002-9939-1994-1169035-5/PublisherUNSPECIFIED
http://www.jstor.org/stable/2160191PublisherUNSPECIFIED
Additional Information:© 1993 American Mathematical Society. Received by the editors April 14, 1992. Communicated by Andreas R. Blass. Research partially supported by NSF grant DMS-9020153.
Funders:
Funding AgencyGrant Number
NSFDMS-9020153
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR1169035
Issue or Number:1
Classification Code:1991 Mathematics Subject Classification. Primary 03E15
Record Number:CaltechAUTHORS:20130524-135334590
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20130524-135334590
Official Citation:Countable sections for locally compact group actions. II Alexander S. Kechris. Proc. Amer. Math. Soc. 120 (1994), 241-247
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38670
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:28 May 2013 14:51
Last Modified:03 Oct 2019 04:59

Repository Staff Only: item control page